# SDR QXEA200702021

- Difficulty date: December 25, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 14,981 hours, 10,526 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 2590 - RECEIVED A XFLOW PUMP CAUTION MESSAGE.  RETURNED TO THE GATE.  PLACED THE SYSTEM ON MEL 28-13-10.  AIRCRAFT RETURNED TO SERVICE.
